MathSciNet Relay Station
MathSciNet bibliographic data
MR2719554 11N32 (11D45 11N56)
de la Bretèche, R.; Browning, T. D. Le problème des diviseurs pour des formes binaires de degré 4. (French) [The divisor problem for binary quartic forms] J. Reine Angew. Math. 646 (2010), 1–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement